Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1995, том 7, выпуск 1, страницы 92–152 (Mi aa491)  

Эта публикация цитируется в 28 научных статьях (всего в 28 статьях)

Статьи

Groups generated by involutions, Gelfand–Tsetlin patterns, and combinatorics of Young tableaux

A. N. Kirillova, A. D. Berenstein

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Аннотация: We construct ceratin families of piecewise linear representations ($spl$ representations) of the symmetric group $S_n$ and of the affme Weyl group $\widetilde S_n$ of type $A_{n-1}^{(1)}$ acting on the space of triangles $X_n$. We find a nontrivial family of local $spl$-invariants for the action of the symmetric group $S_n$ on the space $X_n$ and construct a global invariant with respect to the action of the affine Weyl group $\widetilde S_n$ (the so-called cocharge). We find continuous analogs for the Kostka–Foulkes polynomials and for the crystal graph. We give an algebraic version of some combinatorial transformations on the set of standard Young tableaux.

Ключевые слова: phrases, representation, young tableau, Gelfand–Tsetlin pattern.

Полный текст: PDF файл (2787 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1996, 7:1, 77–127

Реферативные базы данных:

Поступила в редакцию: 25.05.1993
Язык публикации: английский

Образец цитирования: A. N. Kirillov, A. D. Berenstein, “Groups generated by involutions, Gelfand–Tsetlin patterns, and combinatorics of Young tableaux”, Алгебра и анализ, 7:1 (1995), 92–152; St. Petersburg Math. J., 7:1 (1996), 77–127

Цитирование в формате AMSBIB
\RBibitem{KirBer95}
\by A.~N.~Kirillov, A.~D.~Berenstein
\paper Groups generated by involutions, Gelfand--Tsetlin patterns, and combinatorics of Young tableaux
\jour Алгебра и анализ
\yr 1995
\vol 7
\issue 1
\pages 92--152
\mathnet{http://mi.mathnet.ru/aa491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1334154}
\zmath{https://zbmath.org/?q=an:0848.20007}
\transl
\jour St. Petersburg Math. J.
\yr 1996
\vol 7
\issue 1
\pages 77--127


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa491
  • http://mi.mathnet.ru/rus/aa/v7/i1/p92

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Г. Г. Ильюта, “Геометрические реализации высших порядков Брюа и $M$-морсификации”, Изв. РАН. Сер. матем., 60:6 (1996), 91–100  mathnet  crossref  mathscinet  zmath; G. G. Ilyuta, “Geometric constructions of higher Bruhat orders and $M$-Morsifications”, Izv. Math., 60:6 (1996), 1183–1192  crossref  isi
    2. Dehy, R, “Lattice polytopes associated to certain Demazure modules of sl(n)+1”, Journal of Algebraic Combinatorics, 10:2 (1999), 149  crossref  mathscinet  zmath  isi
    3. Berenstein, A, “Domino tableaux, Schutzenberger involution, and the symmetric group action”, Discrete Mathematics, 225:1–3 (2000), 15  crossref  mathscinet  zmath  isi
    4. Pak, I, “Ribbon tile invariants”, Transactions of the American Mathematical Society, 352:12 (2000), 5525  crossref  mathscinet  zmath  isi
    5. Dehy, R, “Polytopes associated to demazure modules of symmetrizable Kac-Moody algebras of rank two”, Journal of Algebra, 228:1 (2000), 60  crossref  mathscinet  zmath  isi
    6. Baryshnikov, Y, “GUEs and queues”, Probability Theory and Related Fields, 119:2 (2001), 256  crossref  mathscinet  zmath  isi
    7. Kirillov A.N., “Ubiquity of Kostka polynomials”, Physics and Combinatorics 1999, 2001, 85–200  isi
    8. Yamada Y., “A birational representation of Weyl group, combinatorial R-matrix and discrete Toda equation”, Physics and Combinatorics, 2001, 305–319  isi
    9. Kirillov A.N., “Introduction to tropical combinatorics”, Physics and Combinatorics, 2001, 82–150  isi
    10. Kirillov, AN, “A generalization of the Kostka-Foulkes polynomials”, Journal of Algebraic Combinatorics, 15:1 (2002), 27  crossref  mathscinet  zmath  isi
    11. С. В. Керов, “Многомерное гипергеометрическое распределение и характеры унитарной группы”, Теория представлений, динамические системы, комбинаторные и алгоритмические методы. IX, Зап. научн. сем. ПОМИ, 301, ПОМИ, СПб., 2003, 35–91  mathnet  mathscinet  zmath; S. V. Kerov, “Multidimensional hypergeometric distribution, and characters of the unitary group”, J. Math. Sci. (N. Y.), 129:2 (2005), 3697–3729  crossref
    12. Kirillov, AN, “An invitation to the generalized saturation conjecture”, Publications of the Research Institute For Mathematical Sciences, 40:4 (2004), 1147  crossref  mathscinet  zmath  isi
    13. В. И. Данилов, Г. А. Кошевой, “Массивы и комбинаторика таблиц Юнга”, УМН, 60:2(362) (2005), 79–142  mathnet  crossref  mathscinet  zmath  adsnasa  elib; V. I. Danilov, G. A. Koshevoy, “Arrays and the combinatorics of Young tableaux”, Russian Math. Surveys, 60:2 (2005), 269–334  crossref  isi  elib
    14. Danilov, VI, “Discrete strip-concave functions, Gelfand-Tsetlin patterns, and related polyhedra”, Journal of Combinatorial Theory Series A, 112:2 (2005), 175  crossref  mathscinet  zmath  isi
    15. Henriques, A, “The octahedron recurrence and gl(n) crystals”, Advances in Mathematics, 206:1 (2006), 211  crossref  mathscinet  zmath  isi
    16. McAllister, TB, “Degrees of stretched Kostka coefficients”, Journal of Algebraic Combinatorics, 27:3 (2008), 263  crossref  mathscinet  zmath  isi
    17. Pak I., Vallejo E., “Reductions of Young Tableau Bijections”, SIAM Journal on Discrete Mathematics, 24:1 (2010), 113–145  crossref  isi
    18. Pechenik O., “Cyclic Sieving of Increasing Tableaux and Small Schroder Paths”, J. Comb. Theory Ser. A, 125 (2014), 357–378  crossref  isi
    19. Propp J., Roby T., “Homomesy in Products of Two Chains”, Electron. J. Comb., 22:3 (2015), P3.4  isi
    20. Biane Ph., Cheballah H., “Gog and Gogam Pentagons”, J. Comb. Theory Ser. A, 138 (2016), 133–154  crossref  isi
    21. Anatol N. Kirillov, “Notes on Schubert, Grothendieck and Key Polynomials”, SIGMA, 12 (2016), 034, 56 pp.  mathnet  crossref
    22. Patrick Doolan, Sangjib Kim, “The Littlewood-Richardson rule and Gelfand-Tsetlin patterns”, Algebra Discrete Math., 22:1 (2016), 21–47  mathnet  mathscinet
    23. Gillespie M.M., Levinson J., “Monodromy and K-theory of Schubert curves via generalized jeu de taquin”, J. Algebr. Comb., 45:1 (2017), 191–243  crossref  mathscinet  zmath  isi
    24. Rybnikov L., “Cactus Group and Monodromy of Bethe Vectors”, Int. Math. Res. Notices, 2018, no. 1, 202–235  crossref  isi
    25. White N., “The Monodromy of Real Bethe Vectors For the Gaudin Model”, J. Comb. Algebra, 2:3 (2018), 259–300  crossref  isi
    26. Frieden G., “Affine Type a Geometric Crystal on the Grassmannian”, J. Comb. Theory Ser. A, 167 (2019), 499–563  crossref  isi
    27. Sam Hopkins, “Cyclic Sieving for Plane Partitions and Symmetry”, SIGMA, 16 (2020), 130, 40 pp.  mathnet  crossref
    28. Sulzgruber R., “Inserting Rim-Hooks Into Reverse Plane Partitions”, J. Comb., 11:2 (2020), 275–303  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:807
    Полный текст:517
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021